Alert archive / Montana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 2, NWS Glasgow, MT

June 2, 2011Phillips County, Montana

NWS Glasgow, MT issued this severe thunderstorm warning at Jun 2, 2011, 2:04 PM MDT for Phillips County, Montana. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2011, 2:04 PM MDT (20:04 UTC)
Expired
Jun 2, 2011, 2:45 PM MDT
In force
41 min
Issued by
NWS Glasgow, MT
Area
Storm-based polygon

County Phillips County, MT

The radar

The Glasgow radar (KGGW), 94 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 8.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 12:00Z on 2011-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 12:00Z on 2011-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

313 
WUUS55 KGGW 022004
SVRGGW
MTC071-022045-
/O.NEW.KGGW.SV.W.0002.110602T2004Z-110602T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
204 PM MDT THU JUN 2 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PHILLIPS COUNTY IN NORTHEAST MONTANA...

* UNTIL 245 PM MDT.

* AT 159 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 19
  MILES WEST OF SUN PRAIRIE...OR 18 MILES EAST OF ZORTMAN...AND
  MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  SUN PRAIRIE AND CONTENT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 4821 10769 4790 10744 4770 10814 4794 10831
TIME...MOT...LOC 2004Z 240DEG 25KT 4789 10810

$$

GAH
WEATHER.GOV/GLASGOW
2 follow-up statements
379 
WWUS55 KGGW 022016
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
216 PM MDT THU JUN 2 2011

MTC071-022045-
/O.CON.KGGW.SV.W.0002.000000T0000Z-110602T2045Z/
PHILLIPS-
216 PM MDT THU JUN 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR CENTRAL PHILLIPS COUNTY...

AT 214 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 13 MILES NORTHWEST OF SUN PRAIRIE...OR 24 MILES EAST OF
ZORTMAN...AND MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE...
 SUN PRAIRIE AND CONTENT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR NORTHEAST MONTANA.

&&

LAT...LON 4773 10805 4802 10813 4821 10769 4790 10744
TIME...MOT...LOC 2016Z 240DEG 25KT 4793 10799

$$

GAH
WEATHER.GOV/GLASGOW
267 
WWUS55 KGGW 022030
SVSGGW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
230 PM MDT THU JUN 2 2011

MTC071-022045-
/O.CON.KGGW.SV.W.0002.000000T0000Z-110602T2045Z/
PHILLIPS-
230 PM MDT THU JUN 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR CENTRAL PHILLIPS COUNTY...

AT 229 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED 11 MILES NORTHWEST OF SUN PRAIRIE...OR 27
MILES SOUTH OF MALTA...AND MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE WARNING INCLUDE...
 CONTENT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT
THURSDAY EVENING FOR NORTHEAST MONTANA.

&&

LAT...LON 4778 10788 4808 10798 4821 10769 4790 10744
TIME...MOT...LOC 2030Z 240DEG 25KT 4798 10786

$$

GAH
WEATHER.GOV/GLASGOW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 9:52 AM MDT, 4 hours 12 minutes earlier.

Area forecast discussion, Jun 2, 9:52 AM MDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GLASGOW MT
952 AM MDT THU JUN 2 2011

.SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH SATURDAY...
UPDATE...BIGGEST CHANGES FOR THIS MORNINGS UPDATE WERE TO TREND
DOWN SKY AND POPS THIS MORNING ACROSS THE EAST GIVEN LARGELY CLEAR
SKIES THERE. ALSO TRENDED UP POST FRONTAL WINDS FOR THIS AFTERNOON
AND ISSUED A LAKE WIND ADVISORY FOR FORT PECK LAKE AS WINDS ARE
EXPECTED TO STAY UP THROUGH TOMORROW EVENING. GILCHRIST

PREVIOUS DISCUSSION...UPPER LOW DIGGING THROUGH THE GREAT
BASIN...WITH UPPER FLOW BACKING AND JET PUSHING INTO SOUTHERN
MONTANA. COLD FRONT ACROSS CENTRAL MONTANA WILL MAKE LITTLE
PROGRESS EASTWARD UNTIL LATE TODAY WITH THE STRONG SOUTH FLOW.
SURFACE WAVE WILL BE PUSHED NORTHWARD ALONG THE FRONT THIS
AFTERNOON AS UPPER TROF ALSO LIFTS NORTHWARD.

CONTINUES TO LOOK FAVORABLE FOR STRONG TO SEVERE THUNDERSTORM
DEVELOPMENT TODAY MAINLY ACROSS THE NORTHEASTERN THIRD OF CWA.
FORECAST MODEL SOUNDINGS CONTINUE TO INDICATE A SIGNIFICANT AMOUNT
OF POTENTIAL INSTABILITY THROUGH EARLY AFTERNOON WHEN THE COLD
FRONT WILL FINALLY SWING THROUGH FROM WEST TO EAST...INITIATING
THUNDERSTORM DEVELOPMENT. SPEED SHEAR AND CAPE VALUES ARE
FAVORABLE FOR ORGANIZED SEVERE THUNDERSTORM DEVELOPMENT. BY THE
TIME THUNDERSTORMS DEVELOP THE LOW LEVEL SOUTHEAST MOISTURE INFLUX
WILL BE TAPERED BY A DRY AIR INFLUX FROM THE GREAT BASIN. THIS
WILL ALLOW FOR INVERTED V TYPE SOUNDINGS...THUS GUSTY WINDS AS
WELL AS HAIL WILL BE THE MAIN THREATS WITH THUNDERSTORMS. THAT
BEING SAID ANY HEAVY RAIN THAT OCCURS WITH THUNDERSTORMS WILL BE
OF GREAT CONCERN GIVEN ALREADY SATURATED SOILS.

THUNDERSTORMS WILL QUICKLY EXIT INTO NORTH DAKOTA THIS EVENING
BUT CONTINUED UNSETTLED CONDITIONS CAN BE EXPECTED BEHIND THE
FRONT OVERNIGHT INTO FRIDAY AS THE UPPER LEVEL TROUGH LINGERS OVER
THE AREA. A STRONG LOW LEVEL JET WILL ALSO DEVELOP...DRIVING GUSTY
NORTHWEST WINDS. AGAIN THE GFS GUIDANCE WIND SPEEDS LOOK TOO
STRONG WITH THIS FEATURE...HOWEVER THERE IS ENOUGH POTENTIAL FOR
STRONG WINDS THAT IT WILL NEED TO BE MONITORED FOR A POSSIBLE
HIGHLIGHT. TEMPERATURES WILL ALSO BE COOLER ON FRIDAY AS COOLER
AIR IS ADVECTED IN OUT OF CANADA.

HIGH PRESSURE RETURNS FRIDAY NIGHT INTO SATURDAY WITH WINDS
DIMINISHING AND SHOWERS MOSTLY ENDING. TEMPERATURES WILL ALSO BE
WARMING AS RIDGING DEVELOPS OVER WESTERN MONTANA. THE EXCEPTION
WILL BE IN THE NORTHEAST WHERE A WEAK BACK DOOR FRONT SLIDES
SOUTH OF THE CANADIAN BORDER ON SATURDAY WHICH WILL KEEP
TEMPERATURES COOLER AND COULD TRIGGER A FEW SHOWERS. EBERT

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...
SATURDAY NIGHT THROUGH MONDAY NIGHT...MODELS IN GOOD AGREEMENT SHOW A
LARGE UPPER LOW OVER THE HUDSON BAY AND A COLD FRONT ACROSS
SOUTHERN SASKATCHEWAN WHICH IS BEING PULLED EASTWARD BY THE LARGE
UPPER LOW. COLD FRONT IS FAIRLY WEAK AND SHOULD STAY PUT UNTIL
SUNDAY AFTERNOON WHEN IT WILL BE PUSHED TO THE NORTH BY A BUILDING
THERMAL RIDGE ACROSS CENTRAL MONTANA. SUNDAY AND MONDAY CONDITIONS
WILL REMAIN PARTLY CLOUDY WITH TEMPERATURES GETTING TO THE LOWER
TO MID 80S FOR THE FIRST TIME THIS YEAR ACROSS EASTERN MONTANA.

TUESDAY AND ONWARD...THE OOZ ECMWF BRINGS THE NEXT UPPER LOW INTO
MONTANA SLIGHTLY FASTER THEN THE 00Z GFS...HOWEVER MUCH BETTER
MODEL AGREEMENT THEN ON PREVIOUS SHIFTS AT LEAST FOR THE PERIOD
BETWEEN TUESDAY AND THURSDAY. MODELS HAVE CHANGED SLIGHTLY AND NOW
HAVE THE UPPER LOW MAKING IT A LITTLE FARTHER TO THE EAST AS IT
MOVE UP FROM THE GREAT BASIN THEN IN PREVIOUS RUNS. SO IT LOOKS
LIKE TUESDAY AFTERNOON THROUGH THURSDAY NIGHT WE WILL HAVE
CONTINUED CHANCES OF WIDE SPREAD SCATTERED SHOWERS AND
THUNDERSTORMS AS THIS SYSTEM SPINS OVER EASTERN MONTANA. MODELS
SHOW DIFFERENCES PAST THURSDAY NIGHT SO WENT WITH CLIMATOLOGY ON
THURSDAY NIGHT.

THE PROBLEM WITH ANOTHER SLOW MOVING UPPER LOW OVER EASTERN MONTANA
IS THE ACCUMULATING RAINFALL IT WILL LIKELY CREATE. THIS WILL ONLY
PROLONG OUR FLOODING CONCERNS ACROSS EASTERN MONTANA. RSMITH

&&

.AVIATION...
PRIMARILY VFR CONDITIONS EXPECTED TODAY WITH BRIEF IFR TO MVFR CONDITIONS
IN THE LATE AFTERNOON AND EVENING DUE TO THUNDERSTORMS. SOME OF
THESE STORMS COULD BECOME SEVERE. STRONG GUSTY WINDS AND HAIL WILL
BE THE PRIMARY THREAT. GENERAL WINDS WILL BE OUT OF THE SOUTHEAST
AROUND 10 TO 15 KTS OVERNIGHT BUT WILL SWITCH TO THE SOUTHWEST
BEHIND A FRONTAL PASSAGE AND QUICKLY BUMP UP TO 20 TO 30 KTS.
GAH/RSMITH

&&

.HYDROLOGY...
FOR THE MILK AND MUSSELSHELL BASINS...EXPECT ONGOING FLOODING OF
MAIN STEM RIVERS AND SMALLER STREAMS AND CREEKS DUE TO THE RAINFALL
THAT OCCURRED OVER THE RECENT HOLIDAY WEEKEND. FLOOD WARNINGS ARE
IN EFFECT.

THE MISSOURI RIVER BELOW FORT PECK DAM TO THE NORTH DAKOTA STATE
LINE WILL SEE A RISE IN THE RIVER WITH WATER RELEASES FROM FORT
PECK RESERVOIR. SEE LATEST HYDROLOGIC OUTLOOK FOR FURTHER DETAILS.

&&

.GLASGOW WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM MDT FRIDAY
FOR FORT PECK LAKE.

&&

WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 2, 3:35 AM MDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GLASGOW MT
335 AM MDT THU JUN 2 2011

MTZ016-017-059>061-030945-
CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY-
NORTHERN PHILLIPS-SOUTHWEST PHILLIPS-NORTHERN VALLEY-
335 AM MDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

FLOODING IS OCCURRING ONCE AGAIN ON SMALL STREAMS IN VALLEY AND
PHILLIPS COUNTIES...ALONG WITH THE MILK RIVER FROM JUST BELOW
SACO TO THE CONFLUENCE WITH THE MISSOURI RIVER.

WEST WINDS WILL INCREASE TO NEAR LAKE WIND CRITERIA OF 20 MPH
FOLLOWING A COLD FRONT LATE THIS AFTERNOON INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ021-022-030945-
PETROLEUM-GARFIELD-
335 AM MDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

FLOODING WILL CONTINUE ALONG THE MUSSELSHELL RIVER AND SOME SMALL STREAMS
THROUGH THE WEEK.

WEST WINDS WILL INCREASE TO NEAR LAKE WIND CRITERIA OF 20 MPH
FOLLOWING A COLD FRONT LATE THIS AFTERNOON INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ025>027-030945-
DAWSON-PRAIRIE-WIBAUX-
335 AM MDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

STRONG AFTERNOON THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT
PUSHES INTO THE REGION. THESE STORMS COULD PRODUCE STRONG GUSTY
WINDS...HAIL AND OR HEAVY RAINFALL AS THEY PASS THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ020-023-024-062-030945-
WESTERN ROOSEVELT-MCCONE-RICHLAND-EASTERN ROOSEVELT-
335 AM MDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

STRONG AFTERNOON THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT
PUSHES INTO THE REGION. THESE STORMS COULD PRODUCE STRONG GUSTY
WINDS...HAIL AND OR HEAVY RAINFALL AS THEY PASS THROUGH THE AREA.

WEST WINDS WILL INCREASE TO NEAR LAKE WIND CRITERIA OF 20 MPH
FOLLOWING THE COLD FRONT LATE THIS AFTERNOON INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY.

FLOODING IS EXPECTED ON THE MISSOURI RIVER AS THE ARMY CORPS OF
ENGINEERS INCREASES RELEASES FROM FORT PECK RESERVOIR. A
HYDROLOGIC OUTLOOK HAS BEEN ISSUED FOR THE MISSOURI RIVER FROM
DOWNSTREAM OF FORT PECK DAM THROUGH THE NORTH DAKOTA BORDER.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ018-019-030945-
DANIELS-SHERIDAN-
335 AM MDT THU JUN 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

STRONG AFTERNOON THUNDERSTORMS ARE POSSIBLE TODAY AS A COLD FRONT
PUSHES INTO THE REGION. THESE STORMS COULD PRODUCE STRONG GUSTY
WINDS...HAIL AND OR HEAVY RAINFALL AS THEY PASS THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG NORTHWEST WINDS WILL DEVELOP ACROSS THE REGION ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 2, 1:36 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
136 PM MDT THU JUN 2 2011

MTZ016-060-022000-
PHILLIPS-
136 PM MDT THU JUN 2 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PHILLIPS COUNTY IN NORTHEAST MONTANA...

UNTIL 200 PM MDT.

AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF HAYS...MOVING NORTHEAST AT
30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PHILLIPS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4801 10844 4822 10845 4823 10842 4825 10842
      4837 10818 4812 10794 4797 10843 4799 10845
TIME...MOT...LOC 1934Z 240DEG 25KT 4812 10841

GAH
WEATHER.GOV/GLASGOW
Special weather statement, Jun 2, 1:40 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
140 PM MDT THU JUN 2 2011

MTZ016-060-022015-
PHILLIPS-
140 PM MDT THU JUN 2 2011

THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN PHILLIPS COUNTY IN NORTHEAST MONTANA...

UNTIL 215 PM MDT.

AT 138 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHEAST OF ZORTMAN...MOVING NORTHEAST
AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FOURCHETTE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4798 10803 4776 10784 4760 10841 4775 10854
TIME...MOT...LOC 1939Z 240DEG 25KT 4772 10836

GAH
WEATHER.GOV/GLASGOW

The office that day

Everything else NWS Glasgow, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 2:39 AM MDTSpecial Weather StatementGGWPhillips36 min
Jun 2, 9:34 AM MDTLake Wind AdvisoryGGWGarfield, McCone, Petroleum, Phillips, Valley35 hr
Jun 2, 1:36 PM MDTSpecial Weather StatementGGWPhillips24 min
Jun 2, 1:40 PM MDTSpecial Weather StatementGGWPhillips35 min
Jun 2, 1:45 PM MDTSevere Thunderstorm WarningGGWPhillips45 min
Jun 2, 2:16 PM MDTSevere Thunderstorm WarningGGWGarfield, Phillips, Valley59 min
Jun 2, 2:20 PM MDTSevere Thunderstorm WarningGGWGarfield43 min
Jun 2, 2:21 PM MDTSpecial Weather StatementGGWPhillips39 min
Jun 2, 2:23 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley52 min
Jun 2, 2:40 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley49 min
Jun 2, 2:55 PM MDTSpecial Weather StatementGGWGarfield65 min
Jun 2, 3:01 PM MDTSpecial Weather StatementGGW59 min
Jun 2, 3:06 PM MDTSevere Thunderstorm WarningGGWPhillips, Valley39 min
Jun 2, 3:10 PM MDTSevere Thunderstorm WarningGGWValley65 min
Jun 2, 3:13 PM MDTSpecial Weather StatementGGWValley62 min
Jun 2, 3:38 PM MDTSpecial Weather StatementGGWValley52 min
Jun 2, 3:49 PM MDTSevere Thunderstorm WarningGGWPrairie29 min
Jun 2, 3:50 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone, Valley25 min
Jun 2, 4:08 PM MDTSevere Thunderstorm WarningGGWGarfield, McCone, Roosevelt, Valley52 min
Jun 2, 4:28 PM MDTSpecial Weather StatementGGWDawson32 min
Jun 2, 4:46 PM MDTSevere Thunderstorm WarningGGWDawson, Prairie24 min
Jun 2, 4:49 PM MDTFlash Flood WarningGGWValley3 hr

Nearby

Severe Thunderstorm Warnings in Montana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.